# SDR DALA2024073007640

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 76,885 hours, 29,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 ESCAPE SLIDE ARMED CONDITION INDICATORS AT 2 L INOP. CORRECTIVE ACTION: ADJUSTED DOOR PER B757 AMM 52-11. (0468084)
